# SDR HEEA078224

- Difficulty date: February 28, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 1,328 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Control
- Part number: 350A33214501
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH CONTROL ROD HAS BEARING WEAR.
